TITLE

Mixed Hermite-Legendre Spectral Method

AUTHOR(S)
Zhang Xiaoyong; Wu Huafeng
PUB. DATE
December 2013
SOURCE
Journal of Networks;Dec2013, Vol. 8 Issue 12, p2839
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we propose mixed generalized Hermite-Legendre spectral method for partial differential equation set in an infinite strip. We investigate mixed generalized Hermite-Legendre approximation. We propose the new algorithm for various boundary condition problems with variable coefficient. The global convergence of proposed algorithms is proved. Numerical results demonstrate the spectral accuracy of these new approaches and coincide well with theoretical analysis.
ACCESSION #
93333788

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics